# SDR ASAA1179657

- Difficulty date: May 10, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 40,267 hours, 18,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK AT BS 945 LBL 3 IS CORRODED.  REMOVED DAMAGED SECTION AND INSTALLED REPLACEMENT PART IAW B737 700 SRM 51 40 02.
